# SDR CALA0800432

- Difficulty date: May 9, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 33,238 hours, 5,147 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Web
- Part number: 491B1330011
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE INBOARD C-DUCT BULKHEAD FORWARD UPPER ATTACH WEB CRACKED AT 1 O`CLOCK POSITION.  NUMBER 1 ENGINE INBOARD C-DUCT BULKHEAD FORWARD UPPER ATTACH WEB AT 1 O`CLOCK POSITION REPAIRED PER MRAS CMM 78-32-02, REPAIR 024 AND HFEC NO CRACK FOUND.
